# SDR SWIA202053776

- Difficulty date: October 15, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N146SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000491
- Aircraft time: 14,869 hours, 8,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 90-61
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA CORROSION LT FLOOR BEAM INTERCOSTAL HAS CORROSION, AS MARKED, BETWEEN FR 90-91.  C-CHECK RO 10/31/2020.  REMOVED DAMAGED LT FLOOR BEAM INTERCOSTAL BETWEEN FR 90-91.   LOCATED, DRILLED, AND INSTALLEW NEW LT FLOOR BEAM INTERCOSTAL BETWEN FR 90-91, REF EMB SRM.
